Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287272] of Richard Hain

search www.ams.org.

Papers Published

  1. Hain, R; Reed, D, On the arakelov geometry of moduli spaces of curves, Journal of Differential Geometry, vol. 67 no. 2 (2004), pp. 195-228, ISSN 0022-040X [arXiv:math/0211097]
    (last updated on 2017/12/17)

    Abstract:
    In this paper we compute the asymptotics of the natural metric on the line bundle over the moduli space M g associated to the algebraic cycle C - C - in the jacobian JacC of a smooth projective curve C of genus g ≥ 3. The asymptotics are related to the structure of the mapping class group of a genus g surface.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320